# SDR SWAA2020101520568

- Difficulty date: September 29, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,661 hours, 24,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HAS SEVERAL DENTS STA 260, LBL10 TO RBL 4, WL 208.  REPAIRED FLIGHT DECK FLOOR WEB STA 260, AS PER EA 1-A53-33179 REV 1.
